tragik_magik (tragik_magik) wrote in vaginapagina,
tragik_magik
tragik_magik
vaginapagina

  • Mood:

Hello community!!!

Hello all! I am a new member. I have been plagued with an excessive bleeding issue for so long and I was hoping some of you, (Anyone? Anyone out there?! lol) may have gone through a similar issue and could give me some advice.

Just a note, most of this post was X-posted to IUD-Divas.

I am 24 years old and have never had children. I had been on a combined birth control pill from age 15 to 17 and remember having no problems with it except for the occasional hot flash and/ or tingling feeling. From age 17 to 19 I was on the depo provera shot and had absolutely LOVED it. It worked perfectly for me and I had my period for about a week to a week and a half right before I was scheduled to get my next shot. Due to moving out of state, I opted to go back on a combined birth control pill. At this time, I began having severe panic attacks, hot flashes, and basically thought there was something horribly medically wrong with my body. I learned that these effects were due to being put on a very high-dose pill and stopped taking birth control altogether for 3 months. Upon returning to my home state I went back on a regular dose combined birth control pill from the age of 20 to 22. I often had panicky feelings and hot flashes but dealt with them as sacrifices to being protected from having children. Finally, the ill effects on my health became troublesome and worrisome and I decided to give the depo provera shot another try.

From the age of 22 to present day (age 24) I have been back on the depo provera shot. Much to my dismay, the shot did not work as perfectly this time around as it had before. I got a lot of acne (which was discouraging, but definitely able to deal with), my hair has thinned out (again, discouraging but was willing to deal with it)... but the bleeding issue has been the worst and I am finally unable to deal with it anymore. When I first got back on the depo shot I had a cycle of having no period for a month, a period for 4 weeks, then no period for a month... that was the first couple shots.... then for at least the past year I have been on a cycle of having no period for 6 weeks... then for some reason.. which I am extremely CURIOUS about and have wondered and questioned to no end.... I would get my period 6 weeks after receiving my shot... SIX WEEKS TO THE DAY after receiving my shot.... and proceed to bleed for 6 weeks until the DAY I got my next shot.... upon receiving my next shot my period would be GONE that same day.... why my body would bleed for EXACTLY six weeks and then stop the exact day of my next shot is something that has baffled me. I put in the time to allow my body to adjust to the shot, as I understand that ammenorhea sometimes takes a while to kick in for a percentage of people..... but..... as I am scheduled to get my next shot (Shot # 9 of this time on depo) I simply cannot deal with the thought of bleeding for 6 out of 12 weeks anymore. It is not realistic to me and I have had to plan many things in my life based on whether or not they fell into the 6 weeks during which I'd be bleeding. Quite frankly, I don't feel like I should HAVE to deal with it.

Other notes: during this round on depo I have tried taking a mini pill during week 6-12 to stop the bleeding, thinking that it would supplement whatever amount of hormone my body had lost from the shot (which I thought was the reason I began to bleed half way through, because of lessening hormone levels).... that worked for one shot... next time I tried it during my next injection it only helped to lessen the bleeding....
; I also tried to use the nuvaring last year, in an effort to get off depo, but it gave me extreme panic attacks during the first two days I used it, so I broke down and continued with depo....

I have discussed my odd bleeding pattern with a few doctors and I feel that they offer me no suggestions as to why this has occurred. Of course I was told that it would lessen over time, though it hasn't...

Yesterday I got the paragard inserted. Felt cramply but today I feel fine! Having some heavy bleeding though....

I REALLY do NOT want to bleed for the next couple months straight.... I feel as if I will because of my 6 week pattern on depo... and also because it will not be out my body until at least after March 15th, when I was scheduled for another shot, which clearly I am not getting now that I have Paragard. Also hoping the paragard won't expel due to this expected continuous bleeding..

ANYONE go through such long-term bleeding? ANY advice on how I can put an end to this?! I have been advised by the lovely IUD_Divas that ibuprofen, Vitamin E, and possibly black strap molasses could work..... What have you had results with? What specifically, how much, how long? Doctors have no suggestions for me.... I was also recently told that I might have low blood platelet levels... could only imagine that'd be from bleeding every 6 out of 12 weeks..... Help? Please?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 11 comments